Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Infant with diarrhea, persistent dehydration, distended tummy. Reason?

My 14 month old son, usually happy and content, has been sick and still has diahrrea... he s eating better now, but is still dehydrated and suddenly has a very distended tummy. He s seems happy enough, but has bits of fussiness here and there... not drinking as much as usually yet either, but he looks well and I can t see any other reason to think that he isn t on the road to recovery... He threw up for 24 hrs last Sunday (6 days ago) and then he s had the runs since then... he ate a bit more today, but the big tummy is concerning me. I do think he hasgas because he has been tooting quite a bit... what is the distended tummy all about??
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
The cause of abdominal distension in your child may be
- gaseous distension which can happen after diarrhoea
2- potassium deficiency due to loose motions.
watch him and if it does not improve ,take him to the doctor again.
Good luck

Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor